# SDR CA120525004

- Difficulty date: May 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: No Test
- Location: Elt
- Part time: 6,263 hours
- Component: Elt, Artex, 4535002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE CAR 625, INSPECTION G-SWITCH FOUND FAILED SENT FOR REPLACEMENT.
